# SDR ASAA1148810

- Difficulty date: December 29, 2010
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Exhaust Gate
- Part number: 65C26311100
- Part serial: 2183
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B EXHAUST GATE UPPER SURFACE CHAFED.  TRIMEED DAMAGED SKIN FABRICATED TREATED PRIMED TOP COATED AND INSTALLED REPAIR DOUBLER + FILLERS IAW ASA EA 400 57EA 04516.
